blurry vision and steroids?????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

corn
New Member


Date Joined May 2010
Total Posts : 12
   Posted 5/28/2010 10:07 AM (GMT -6)   
I was put on entecorte 9 mg. for a couple of weeks and almost immediately my vision got blurred. I was then put on prednisone 40 mg. for two more weeks, twenty mg. for two more and have just begun 10 two days ago. I also began 6MP two nights ago. My vision is the worst early in the morning. Has anyone else experienced this?

not creative
Regular Member


Date Joined Mar 2007
Total Posts : 392
   Posted 5/28/2010 10:24 AM (GMT -6)   
Yes, pred usually gives me blurry vision when I have to take it. It usually last for a little while after I stop it but has always cleared up once the med is out of my system
Laurenne, 25 Graduate from University of California, Davis. BA-Anthropology
Dx'd w/ IBS and CD in 2002. Was in flare from 2006-2010 with almost no relief from any meds I tried.
Three abscesses that are now fistulas, with three setons! All gone as of March 9
Tried: LDN- Did nothing good, Remicade- allergic, Humira- no reaction
On: Zoloft, Abilify, folic acid, b12, vitamin c, multivitamin

3-9-10: Total protectomy and Sigmoid colostomy installed. Haven't spent more than 3 minutes on the toilet since- it's fantastic! Now I'm just waiting to get regulated so I can irrigate.


JAB
Regular Member


Date Joined Nov 2003
Total Posts : 325
   Posted 5/28/2010 11:40 AM (GMT -6)   
When I was initially put on pred it worked like a charm. Over the years as I was put back on it occasionally it lost it's good qualities and increased it's bad qualities. One of those was blurry vision. Once I weaned off the pred my vision was better.

ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 5/28/2010 12:53 PM (GMT -6)   
My vision has gotten SO much worse in the last 2 years and the eye doctor thinks it's the prednisone doing it (and I'm usually only on about 10 mg/day).  She said that stopping the prednisone will NOT reverse it, which stinks because I'm still fairly young and the glasses are getting thicker and thicker as my eyes get worse.  She said it gets worse at different times of the day because it causes dry eyes and the blurriness gets worse when your eyes are dry.  I told all of this to my rheumy because she's putting me on plaquenil for the arthritis and it can cause retinal problems and she said the eye dr knew what she was talking about.  I talked to one guy at my gym before who is now legally blind and he said it's because he was on like 100 mg/day or something for years.   

Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 02, 2014 6:45 PM (GMT -6)
There are a total of 2,207,608 posts in 245,730 threads.
View Active Threads


Who's Online
This forum has 155526 registered members. Please welcome our newest member, ihatethissh#t.
392 Guest(s), 27 Registered Member(s) are currently online.  Details
Cheetahjade, sayyadina, Penny Panic, Tunnelvisionary, Jen77, Cat53, Jeffissick?, brt4545, Dixie6, UCinsouthfl, cccmama3000, 2frogs, jbart62, AML94, Circus Dog, NiceCupOfTea, colie75, catwamyn, ks1905, Csmm23, andwes, LymeLightNow, Longhornsfan42, Mister Mike, Melaine, Conquer UC, applejacks


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer